# SDR DALA2023112609682

- Difficulty date: November 22, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 02032
- Aircraft time: 1,468 hours, 165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3423 4R DOOR DISARMING PIN BROKEN. CORRECTIVE ACTION: INSTALLED DISARMING PIN. (4863877)
